# SDR WX0A2021101373850

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 53,802 hours, 32,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGANCY LIGHTS AT OVER WING EXIT AND L2 R2 INOP / REPLACED OVERWING & AFT EMERGANCEY BATTERY PACKS, OPS CHECK GOODREF AMM 33-51-38-400-002A"
